Publications

Export 10 results:
Author [ Title(Asc)] Type Year
Filters: Author is Wilde, Mark M.  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
U
M. Junge, Renner, R., Sutter, D., Wilde, M. M., and Winter, A., Universal Recovery Maps and Approximate Sufficiency of Quantum Relative Entropy, Annales Henri Poincaré, vol. 1940435415115100340454232263095530143339408668105391516434820747262954471347, pp. 2955 - 2978, 2018.
P
C. Hirche, Morgan, C., and Wilde, M. M., Polar Codes in Network Quantum Information Theory, IEEE Transactions on Information Theory, vol. 62, no. 2, pp. 915 - 924, 2016.
Campus d'excel·lència internacional U A B